# SDR 2004UALA00097

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 18,005 hours, 5,701 cycles
- Engine: Pwa PW4052
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO RUDDER RATIO/AILERON TRIM MESSAGE.  REPLACED BOTH STABILIZER TRIM/AILERON LOCKOUT MODULES.
